# SDR CA960122012

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Floor Rib
- Part number: 4522402
- Condition: Cracked
- Location: Door Hinge
- Part time: 6,069 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FUSELAGE FLOOR RIB FOUND CRACKED AT STN 224.9 IN THE UPPER CORNER WHERE THE CABIN DOOR HINGE IS RIVETED. SEE ALSO SDR 960122011 FOR A CRACK OF THE SAME DESCRIPTION AT STN.22.19
